MathSciNet Relay Station
MathSciNet bibliographic data
MR2661557 (2011j:28024) 28C15
Lou, Man-Li; Wu, Min Doubling measures with doubling continuous part. Proc. Amer. Math. Soc. 138 (2010), no. 10, 3585–3589.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement